# SDR DALA2024120211376

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 58,214 hours, 42,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 24-27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE ROWS 24-27 ARE INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY (B5-231) AND OPERATIONAL CHECK WAS GOOD IAW B717 AMM 33-51. (LP #6585094)
